# SDR SWAA2016111409681

- Difficulty date: November 13, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 33,668 hours, 19,817 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: 21C1321
- Condition: Failed
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, ON CLIMB THROUGH FL 280 NR 1 FUEL BOOST PUMP FORWARD LIGHT ILLUMINATED STEADY UNTIL OFF AT FL320.  R&R NR 1 FORWARD FUEL BOOST PUMP PRESSURE SWITCH IAW AMM.
